# SDR USAABB00062

- Difficulty date: April 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 92110551
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EXIT IDENTIFIER LIGHTS AT DOORS L2 AND R2 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
